Jump to content
CrazyBoards.org

Recommended Posts

Hi all, my Pdoc switched me from 25mg Seroquel XR to Zeldox 40mg last week due to weight gain. Have been diagnosed with Clychothymia (Bipolar 3) and Major Depressive Disorder.

Gained so fast on Seroquel XR over six months I have stretch marks for the first time in my life, though I did not put on an insane amount of weight. Tapered off Seroquel over 3 days, and had no problems. But have been experiencing intense(!!!) nausea on Zeldox every day this week, It doesn't matter when or how I take it - an hour before bed with/without food or during dinner - everything I ate during the day comes right back out and I have a nasty lump in my throat feeling until I wake the next morning. On my 2nd night on it I thought I was going blind - lights were intense, couldn't walk straight, or focus on a thing. Had what felt like a panic attack and forced myself to sleep. Since then, I've reduced my dose to 20mg as advised by Pdoc but am still ridiculously nauseous to the point of vomiting. My social anxiety and insomnia is back with a vengeance. Aside from the weight gain, I had 0 side effects from Seroquel and felt fantastic for months.The only upside to Zeldox is a significant decrease in appetite - I literally have to force myself to eat but that's possibly just the damn nausea.

My question to those with experience : at this point, would you give Zeldox another week? Go back to Seroquel and diet your ass off? Or try a different anti-psychotic like Ablify?

 

 

Share this post


Link to post
Share on other sites

I was on a far higher dose of Seroquel, so YMMV, but I know when I went off Seroquel onto Zeldox I threw up constantly, thought it was the Zeldox, gave up, took a dose of Seroquel...40 minutes later I was fine.  I've discontinued Seroquel several times (again, from far higher doses, so this may not apply) and it generally takes 6-8 weeks for me for the nausea to abate.  

Share this post


Link to post
Share on other sites
38 minutes ago, jarn said:

I was on a far higher dose of Seroquel, so YMMV, but I know when I went off Seroquel onto Zeldox I threw up constantly, thought it was the Zeldox, gave up, took a dose of Seroquel...40 minutes later I was fine.  I've discontinued Seroquel several times (again, from far higher doses, so this may not apply) and it generally takes 6-8 weeks for me for the nausea to abate.  

So it's 5:30AM, am wide awake and tempted to get back on Seroquel after getting so nauseas I threw my dose of Zeldox up a couplve hous ago. Pdoc's clinic won't be open for another 2 days. Would it be safe to get back on Seroquel w/o tapering of Zeldox? 6-8 weeks for nausea to disappear even after stopping Zeldox? D:

Edited by Paige17

Share this post


Link to post
Share on other sites

If I were you and couldn't get in contact with my pdoc, I'd ask my pharmacist this question.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Mms
      I just started Busar yesterday (2.5 mg twice a day) and am experiencing a terrible headache accompanied by blurred vision, dizziness, and thinking difficulties. It basically feels like the front of my brain is in a headachy fog.
      I wanted to know
      1) Has any one else experienced this with Buspar and how long did it take to go away?
      2) How do you continue taking medication when it feels like you're poisoning your body? - Is it worth it? Does it go away?
    • By Bubble
      I discovered something, and I hope the discovery will help other people who have dizziness/nausea issues with Latuda.
      I've been taking Latuda for about 2 years, and one of my biggest struggles with it is that it made me feel like garbage about an hour after I took it. I have to describe the feeling as "dizzy" even though that doesn't fully describe the feeling - I felt horrible, like I had the worst sort of flu, plus nauseous on top of it. It was bad enough that after almost 2 years on it, I was still considering going back to Seroquel. It doesn't matter if I take it with a massive meal, it still makes me feel like shit.
      Then I discovered what was leading to the horrible dizziness/nausea: extreme light sensitivity. It was the light from my husband's dimmed iPad, which he uses in the dark in bed every night before he goes to sleep. Even with a sleep mask on, the light from it leaking around the mask was enough to make me feel ill.
      I figured it out after using a SAD light too late in the day (too close to taking my Latuda dose) caused me to develop a migraine and puke.
      If you're getting dizzy/nauseous from the Latuda, try turning the lights off and making sure the room is as pitch black as possible before taking it, and don't expose yourself to ANY light - even a dimmed phone screen - after you take it. See if the dizziness/nausea goes away. For me, it did, but if I expose myself to any sort of light - especially blue light, like a tablet or phone or computer screen - I suddenly feel really terrible.
      Still not sure what to do about the terrible existential dread that the Latuda causes, but at least I solved one problem.
      I hope this helps somebody.
    • By withthesmallones
      So I've been on parnate for about a month, I've been really careful, and I'm averaging about 300 calories a day for other reasons so I haven't really had any issues, the only times I've felt sick are on New Year's day after drinking about 8 standard drinks the night before (over a long time frame, and all vodka mixers) I threw up about 20 minutes after taking my morning dose. The only other time is last night I had about 4 honey soy chicken chips out of my mum's packet, and this morning after taking my tablet, I was so nauseous I just had to lie on the bathroom floor next to the bath until it passed. TBH I just completely forgot with the chips, but I really didn't have very many :(. I'm just worried I'm doing myself damage, particularly if it means my blood pressure is being messed around. Does anyone know if eating restricted foods causes lasting damage?
    • By mmaryland
      Hi everyone,
      I've been wondering about people's experience who have been on both the immediate release and extended release version of Seroquel. I have only tried the IR, and it knocked me out at doses from 25mg-100mg and when i woke up it felt so impossible to get out of bed and get ready for the day, then the rest of the day was alright as long as I took my ADHD medication. My current problems are under control, for the most part, I am just looking for other's who have had different experiences with the IR vs the XR version of Seroquel so that I can have insight if I need to consider treatment with quetiapine in the future. 
      I'm mostly interested in the effectiveness to squash mania, the difference in sedation between the 2 different formulations and if anyone uses Seroquel on a PRN basis, for example only taking Seroquel when you are feeling manic and cannot sleep or feel mania coming on, please reply and let me know how this works and how your doctor feels about this treatment. If you do use it as PRN, do you use the XR or instant release formulation? I also am interested in anyone who takes ADHD stimulants with Seroquel and feels that the Seroquel makes their medication for ADHD less effective? I feel that my Rexulti may be making my Dexedrine and Zenzedi somewhat less effective and am considering getting off Rexulti if necessary and my pdoc agrees. Thanks for your replies!!
    • By chelly
      Deleted by member
       
       
       
       
×
×
  • Create New...